# SDR CALA0300341

- Difficulty date: June 27, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N14660
- Make and model: Boeing 737524
- Aircraft serial: 28921
- Aircraft time: 13,709 hours, 7,464 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER LEADING EDGE DENTED WITH A SHARP CREASE IN THE CENTER OF THE DENT AT LEADING EDGE STA 184.  REPAIRED IAW SRM 55-10-01 AND ECRA 5510-01647.
